Welcome to Open Science
Contact Us
Home Books Journals Submission Open Science Join Us News
Open Science Journal of Mathematics and Application
Open Science Journal of Mathematics and Application is a home for original research papers of high quality in all areas of mathematics with applications. The target audience comprises: pure and applied mathematicians, graduate students in broad fields of sciences and technology, and scientists and engineers interested in mathematics. The journal is dedicated to publishing first-rate research papers in English and making the research findings available to a wide scientific community.
ISSN Print: 2381-4934
ISSN Online: 2381-4942
Volume 4, Issue 1, February 2016
[1]
Algorithm for Solving Multi Objective Linear Fractional Programming Problem with Fuzzy Rough Coefficients
El-Saeed  Ammar,   Mohamed  Muamer
Pages: 1-8  |  >>Abstract
Downloads: 63  Since May 18, 2016    Views: 1297  Since May 18, 2016
Open Science Scholarly Journals
Open Science is a peer-reviewed platform, the journals of which cover a wide range of academic disciplines and serve the world's research and scholarly communities. Upon acceptance, Open Science Journals will be immediately and permanently free for everyone to read and download.
CONTACT US
Office Address:
228 Park Ave., S#45956, New York, NY 10003
Phone: +(001)(347)535 0661
E-mail:
LET'S GET IN TOUCH
Name
E-mail
Subject
Message
SEND MASSAGE
Copyright © 2013-, Open Science Publishers - All Rights Reserved